Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Pain & Pain Management
Health Discussion Forum

 For muscle pain :( :(?
kai my sandal , (i dont usually ware sandles. there are like the first pair iv worn in like a year or two.) and there the flip flops with the thingy int eh middle. kaii well now i have like a really ...


 Why did my tounge piercing really hurt after 4 days later?
i had tounge pierced 3yrs ago had to take out 4days later cause was in to much pain why was ...


 What is the cause of recurring yeast infections?
I seem to be always getting yeast infections. I go a few months without one and then it comes back. sometimes they are not as bothersome as others, but i am tired of getting them. Have taken ...


 I have a really bad headache, what can I do?
I've had it all day and I've taken medication for it twice. Its too soon to take some more. And it just keeps getting worse! what can I do to help it?...


 I went to the chiropractor and he told me one of my legs is longer than other. do they tell this to everyone?
when discussing this with other friends i found out that they were all told the same thing on seperate ocassions. is this just a scam they tell everyone?...


 Can you get a migraine in your teeth or jaw?
Sometimes I get pain on the whole front side of my face (either left or right, not both) and it feels like it is in my nose, ear, cheekbone and jaw (like wisdom tooth area). I had the wisdom tooth ...


 Is there a way to get rid of a headache without taking asprin, etc?
...


 What would cause one side of my head/face to feel asleep all the time? (Also have frequent, severe headaches)
I almost always feel like the right side of my head has fallen asleep. I even get the "pins & needles" sensation in my face. I also have severe headaches frequently, lasting anywhere ...


 Any tips for lower back pain?
its been hurting for a ...


 Do yoyu ever get bored?
...


 Do i have a migraine?
i have had migrained, but not like thos one before. my vision is all sparkly and i have a really bad headache and i feel like im going to throw up. and im only 12. anybody know?...


 Why is it when somone pulls your hair really hard it gives you a headache?
...


 I took 30 ibuprofen in one time will it do anything bad to me?

Additional Details
they are each 200...


 What is wrong with me? Is this normal?
For example, sometimes I'm just walking around and suddenly everything is black, i can't see anything, and my eyes hurt a little. So i close my eyes and open them again and feel just a bit ...


 Why do I get headaches when i wake up in the morning?
If i wake up at 6am and try to stay i bed till 7 am I wake up with a horrible headache and strain in my neck. I have tried going to chriopractor, changing my eye glass persciption, MRI's and cat ...


 Ive had a headache for the past 4 days ?
How can i get rid of it without taking any sort of tablets/pain killers? is there any other way ?
Additional Details
theres only one sort of tablet i can take to get rid of my headaches,...


 Can dehydration cause migraines?
Recently I have been playing my sport, and I have had migraines right after I played my sport (three times). I think it is from dehydration or lack of food if that is possible....


 What is this pain in my head?
For some years I have been getting this weird neck/head pain when i turn my head...not all the time but sometimes... and it makes my body really hot and tight for a minute its terrible...it doesnt ...


 Lower back pain?
I have woken up this morning and cannot get out of bed. I have lower back pain that runs down to my right knee in my one leg. I have had sore legs (just achy) and an achy back for a couple of weeks,...


 I have had a lump on my neck for about a year and yesterday it started to ache and become tender to touch?
its about 1 cm in diameter.and on the right side of my neck slightly to the rear and about 2 inches up from my shoulder.i feel the ache more if i turn my neck! Almost like a stiff neck but not the ...



Thinking Is Winning
Would it be dangerous to take 1500mg of tylenol?
I have serious problems with my feet, they hurt and burn constantly. I would go to the doctor for help, but I'm currently without medical insurance. Usually I take two tylenol which are 500mg each. Will taking another be dangerous? I don't want to accidently overdose.
                     




craddypooster
Rating
okay... a normal size adult can should take no more than 4 grams (4000 mg) in one 24 hour period... so you should be okay as long as you don't go over that amt/time period (but you should probably see a doc soon so you don't have to take elevated doses for a long period of time)


s2pified
Rating
As long as you aren't too petite, you should be OK.
However... you shouldn't do this on a regular basis. Tylenol can really damage your liver! There are better things to take. Try asking your pharmacist for Tylenol with codeine (kept behind the counter but no script required.) The codeine will help the pain.
Ask your pharmacist for help.


Grand pa
Rating
call the 800 number on the label to be sure. Also poison control may help


healthwriter
Rating
It is best not to rely on drugs for relief. Drugs come with plenty of side effects. In no time, you will find that you need higher and higher doses to fight the same level of pain.

Look for alternative ideas for pain relief. You should be asking first why are you having problems with your feet. Then, address your problem from there.


Robert F
Sounds like you have Tinea Pedis or Athletes foot. Try an anti fungal. Tinactin works well. As for Tylenol you need to be very careful too much can kill you. I think a one time dose of 4000 mg will kill you. Bad thing is that it's not an instant death. It effects your liver. Taking it all the time effects your liver as well. Because although it is a pain reliever it is also a toxin and you liver works harder to ride your body of toxins. If you consume 1500mg three times a day you're 24 hour mg dose is 4500. This is dangerous and should be avoided. Try using an NSAID. Non Steroidal Anti Inflammatory Drug. Like Motrin. Although it sounds like your putting a band-aid on a Gun shot wound. You need or a Dr needs to figure out why your feet are sore and burring. Could be Diabetes, Athletes Foot, or some allergic reaction. Don't drink Alcohol while taking Tylenol because again it's a toxin and once your liver reaches a peak level it stops functioning, which eventually leads to death via a system shut down. The body can no longer get rid of common toxins and the Kidneys start to overwork and could shut down as well.
If you do feel it's Tinea Pedis and you use Creams or ointments to kill the parasite, lay off the Tylenol because it will just overwhelm your body.... Good luck with it.


Ms. FairyLove
I have taken 3 at once before and I am ok, but if you do it for a prolonged period of time it will damage your liver. I understand that you can't afford to see a doctor with no health insurance but do you have any free clinics in your area or maybe a stat care that would make payment arrangements with you?


freerenegade1954
It all depends on your own body, some can take those high doses, others can't. Mine can, but it is best to check with a health care provider to see if your bady can take the extra pain relivers. You should really see a doctor & find out what's wrong!


naomi h
Rating
Unless there is a doc logged in I really think you could call a chemist or hospital for advice as some people react differently to others and it would be wrong to say that what works for me will also work for you....


iraq51
On am infrequent basis;no. However the additional analgesic effect or pain relief at 1500mg will vs.1000mg (the maximum recommended dose) will be insignificant. To be blunt...taking any more that 1000mg every 6 hours won't help to relive you pain, will eliminated from your body and be a waste of money (using more than you need). And the others are correct...taking an excess amount of Tylenol isn't going to do your kidneys any good.

Regarding over dose and toxicity.... Overdose and toxicity is referred to as LD or Lethal Dose. Tylenol had a 50LD. Without going into all the chemistry and pharmacology the key thing to know is that you can not overdose on 1500mg of Tylenol. OK, the chemistry. LD50 means that 1mg = 0.0001 grams. In rat studies "some" toxicity was observed only when rats received a very high dose of 338mg/kg or 338mg per 2.pounds or just .000328 grams. Toxicity in humans if they took 10 grams which means you would have to take 20...that's TWENTY...500mg tablets/pills of Tylenol. And studies show that Tylenol poisoning or overdose happens when people take 25 GRAMS of Tylenol...that's 45 ...again that's FORTY- FIVE...500mg tablets/pills.

So taking just three 500 mg Tylenols won't cause an over dose. Sorry for all the chemistry, etc but it was the best was to tell you that you are safe/


HearKat
Rating
Tylenol can be damaging to your liver if taken in high doses or for prolonged periods of time.

I suggest going to the pharmacy and asking the pharmacist for suggestions. There may be a cream or spray you can use that's available over the counter.


Luck
Rating
You know what you should do? Consult a medical professional. You mentioned you don't have a health insurance, but most hospitals have free nurse hotlines that you can call. Call them and ask to make sure.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2014 HealthExpertAdvice Saturday, December 20, 2014
Terms of use - Privacy Policy